# SDR KCSA081075

- Difficulty date: February 13, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1R MAIN ENTRY DOOR LOWER HORIZ FRAME CRACKED AT FWD CORNER.
